# SDR VNAA2008110400012

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 11,470 hours, 11,938 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER CAS MESSAGE WHEN FLAPS WERE SELECTED TO 30 DEGREES ON FINAL APPROACH.  CREW COMPLIED WITH QRH.  AIRCRAFT LANDED WITHOUT INCIDENT WITH FLAPS AT 20 DEGREES.  MAINTENANCE INSPECTED AND PERFORMED CHECKS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
